MathSciNet Relay Station
MathSciNet bibliographic data
MR1828181 19B28 (16E20)
Pajitnov, A. V.; Ranicki, A. A. The Whitehead group of the Novikov ring. Special issues dedicated to Daniel Quillen on the occasion of his sixtieth birthday, Part V. $K$-Theory 21 (2000), no. 4, 325–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement